Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Started taking telmisartan and amlopidine. Noticed drop in bp readings. Looking for suggestion

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4504 Questions
Question
as advised by you I am taking Telmisartan 40mg+ Amlopidine 5mg after breakfast & Amlopidine 5mg after dinner daily since 13-3-13 & since then bp readings are 128/84 & 130/95.is this ok?
Posted Wed, 24 Apr 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Anantharamakrishnan 45 minutes later
Dear Mr XXXXXXX
Welcome to Health Care Magic

The systolic pressure (upper figure) is controlled well.
The diastolic (lower figure / 95) is a bit high -

You may increase the dose of Telmisartan - 40 mg twice daily
Continue Amlodipine 5 mg twice daily.
Tell us after about a week
Everything will be alright.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor